Page 1 of 5 12345 LastLast
Results 1 to 10 of 45

Thread: Somethings Wrong... R18

  1. #1

    Default Somethings Wrong... R18

    Hey all,
    Well its hard for me to talk about this, but its starting to cause my partner and I a little grief...
    I really dont know where to start or how to put it.. so bare with me.

    I have just been put back on Antidepressants for my well depression. Now that I have it sorted with the drug my biggest side affect is been able to maintain an erection... since been on the pills my partner and I wanted to have sex (m/m) with him been the 'bottom'. After a bit of fooling around I was hard and about to start. then all of a sudden it went down, and stayed down. no matter how much we played with it, it did not want to work. So we gave up and did something else.
    that was the first time, and last night it was the same thing!! I even tried to finish my self off while he was having a shower. Still it didnt want to work.
    I am now worried that I could be impotent? I am really worried... and for our sex life I would like to get something sorted. I dont really want to speak to my Mum about it. My Bro in law knows but he dont know what to do...

    Help?

  2. #2

    Default

    Go to the doctor and discuss what is going on. It very well could just be a side effect. It also may not be. If you don't know what is going on I really do urge you to talk to him. You will either catch something that shouldn't be happening and reverse it, or put your mind at ease knowing it's nothing permanent. He may also be able to switch your medication.

  3. #3

    Default

    I could be wrong, but couldn't you just get some Viagra from your doctor?

  4. #4

    Default



    Quote Originally Posted by Fallen View Post
    I could be wrong, but couldn't you just get some Viagra from your doctor?
    Thats true, however I do think he should talk to his doctor before taking Viagra. It could kill him if he doesn't need it, like I said, may just be a side effect. And if it is something wrong that shouldn't be happening, you need to figure out what it is instead of trying to correct it yourself.


  5. #5
    Footed P.J.

    Default

    Viagra scares me. Death wouldn't be the worst thing to happen.

  6. #6

    Default



    Quote Originally Posted by Mandi View Post
    Thats true, however I do think he should talk to his doctor before taking Viagra. It could kill him if he doesn't need it, like I said, may just be a side effect. And if it is something wrong that shouldn't be happening, you need to figure out what it is instead of trying to correct it yourself.


    Which is why I said from his doctor, I know here you can get it (or at least a generic type) right off the shelf at the wal-mart here.

  7. #7

    Default

    A loss is sex drive/ability to maintain an erection is a well known side effect of anti-depressants. However, it should pass after a few weeks as your body adjusts to the medication. This is only my personal understanding and experience with such drugs.

    If you google the drug your on, and find a side-effects list, I'm sure you will see something similar.

    Although, I will warn you, although you may be able to stay hard after you adjust to the meds, your sex drive may still be absent. At least that's how it is with me. I can still get myself off, if I really try though. It's just kind of boring now.

  8. #8

  9. #9

    Default

    Most antidepressents cause sexual dysfunction. Didn't the pharmacy give you some sheet that listed off the side effects and did you read it?

  10. #10

    Default

    What they said,

    although there is one med, Wellbutron, something like that, that has a low level of sexual side effects, so I would inquire about that. Of course it could be your body getting used to the drugs, I don't know much else than what I said.

Similar Threads

  1. I think they're doing it wrong
    By diapeybabybrian in forum Diaper Talk
    Replies: 39
    Last Post: 16-Apr-2008, 01:09
  2. People that rub you the wrong way
    By IncompleteDude in forum Off-topic
    Replies: 32
    Last Post: 07-Apr-2008, 03:46

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.